# SDR IPXA2025112401030

- Difficulty date: November 16, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 24,598 hours, 14,704 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Pilot Error
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL STRIKE EVENT - FUSELAGE AFT INTERMEDIATE SECTION SKIN/STRUCTURE REPLACEMENT/REPAIRS
